Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Discrete and continuous green energy on compact manifolds

Abstract: In this note we study the role of the Green function for the Laplacian in a compact Riemannian manifold as a tool for obtaining well-distributed points. In particular, we prove that a sequence of minimizers for the Green energy is asymptotically uniformly distributed. We pay special attention to the case of locally harmonic manifolds.

 Fuente: Journal of Approximation Theory 237 (2019) 160-185

Editorial: Elsevier

 Año de publicación: 2019

Nº de páginas: 26

Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jat.2018.09.004

ISSN: 0021-9045,1096-0430

Url de la publicación: https://doi.org/10.1016/j.jat.2018.09.004

Autores/as

JUAN GONZALEZ CRIADO DEL REY